# SDR SWAA2023072581647

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 57,440 hours, 34,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 9ABC AND 11ABC INOP<[01] REMOVED AND REPLACED BATTERY PACK FOR LISTED LIGHTS IAW AMM 33-51-06. OPS CHECK GOOD
